# SDR QXEA2019022700092

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,447 hours, 43,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT SELECTION OF GEAR UP ON T/O, SEVERAL CAUTION ADV LITS ILLUMINATED MOMENTARILY AND THE LT MAIN LDG GEAR WAS SLOW TO RETRACT.  AT SELECTION OF GEAR DN ON LDG.  THE LT MAIN LDG GEAR UNSAFE LT REMAINED ON MOMENTARILY THEN WAS SLOW TO COME DN AND LOCK.  CAUTION ADV LTS THAT ILLUMINATED ON T/O WERE ROLL SPLR INBD & OTBD HYD, RUD CTRL, #1 HYD ISO VLV. REMOVED FROM SERVICE. NO RELATED CDS MESSAGES/PSEU FAULTS.  BLED #1 AND #2 HYD SYSTEMS PER AMM 29-10-00-870-801 (SUBTASK 29-10-00-870-079) AND AMM 29-10-00-870-802 (SUBTASK 29-10-00870-077).  PERFORMED OPS TEST OF FCECU PER AMM 27-00-01-710-802, OPS TEST OF RUDDER PER AMM 27-20-00-710-802, OPS TEST OF GROUND SPOILER PER AMM 27-62-00-710-801.  ALL OPS TESTS GOOD.  OPERATED ALL #1 HYD SYS DEVICES (FLAPS, INBD SPOILERS, MAIN BRAKES, RUDDER, ELEVATOR) TO ADDRESS #1 HYD ISO VALVE CAUTION LIGHT, ALL CHECK GOOD.  REF FIM 29-20-00-810-801.  NO DEFECTS NOTED AT THIS TIME.  OPS TEST OF ROLL SPOILER WAS GOOD PER AMM 27-61-00-710-801. FERRY FOR FURTHER REPAIRS. AIRCRAFT STILL OUT OF SERVICE.
